# SDR SWAA2023091990405

- Difficulty date: August 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 51,012 hours, 30,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] UPDATED STEP 4 AND 5;[02] VERIFIED STEPS 4;9;10;11 IN PARTIAL.;[03] VERIFIED STEPS 9;10; COMPLETE.;[04] VERIFIED STEP 11 IN PARTIAL.;[05] CRACK ON UPPER ATTACH ANGLE FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED SECTION AND REPAIRED L/H BS663 UPPER ATTACH ANGLE ON VAPOR BARRIER LBL8 WL167.68 IAW SRM 57-10-10-2R-5 AND DWG 111A1000.;[06] VERIFIED STEP 11 COMPLETE.;[07] VERIFIED STEP 4;12; COMPLETE.;[08] VERIFIED STEP 13;14 COMPLETE AND MEASUREMENT TABLE; CARD COMPLETE.
